MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO MALE CATHETER WITH SUREGRIP
Model Number 53820G
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the intermittent catheter were dry, here and there.
 
Event or Problem Description
It was reported that the intermittent catheter were dry, here and there.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "oven not being balanced - heating element failure".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "please read all instructions before using this device.Caution: federal (usa) law restricts this device to sale by or on the order of a physician.Device description the magic3 go® intermittent urinary catheter is a silicone tube inserted into the urethra for the purpose of draining the bladder of urine.Not made with natural rubber latex does not contain dehp indications for use the magic3 go® intermittent urinary catheter is intended for urological use only.It is intended for use by adult and pediatric patients of all ages for bladder management including urine drainage, collection, and measurement.The device is passed to the urinary bladder via the urethra.Contraindications none known warnings this is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Precautions inspect the catheter before use.Do not use the product if the device or packaging is damaged.Self-catheterization should follow the plan of care and advice given by your healthcare practitioner and be carried out only in accordance with the instructions for use provided.Please consult your healthcare practitioner if any conditions occur which create concern and/or difficulty during catheterization.Adverse reactions urinary tract infection bleeding from the urethra irritation of the urethra" the device was not returned.

Brand Name
MAGIC3 GO MALE CATHETER WITH SUREGRIP
Common Device Name
MALE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key12258970
Report Number1018233-2021-04670
Device Sequence Number3611583
Product Code EZD
UDI-Device Identifier00801741136993
UDI-Public(01)00801741136993
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number53820G
Device Catalogue Number53820G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer08/13/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;